# SDR SWAA2020052079205

- Difficulty date: May 12, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,529 hours, 28,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L/H OVERWING OUT / R/R BATTERY PACK LOCATED JUST FOREWARD OF L/H OVERWING ESCAPE HATCH PER AMM 33-51-06
